| Catalog Number |
DWR1393 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Dislocation (2374)
| Date of Event |
01/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: the device has been returned to the manufacturer for evaluation.Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
Event or Problem Description
It was reported that the humeral poly has some odd wear that was noticed after it was removed due to a dislocation.This occurred while the surgeon was removing a poly in order to replace it with a thicker poly to deal with instability.
Additional Manufacturer Narrative
The reported event could be confirmed, on the basis of the medical expert opinion.The device inspection revealed the following: the visual inspection of the returned device indicates the scuffed area which is a result of mechanical impingement and/or subluxation/dislocation and are coherent with the described event of dislocation.The hole in the center is left after the screw insertion is made to pull out the polyethylene inlay during the revision surgery.The device history record could not be reviewed because the lot number was not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to most likely a patient related issue.The failure was most likely due to insufficient soft-tissue tension.If any further information is provided, the complaint report will be updated.
Event or Problem Description